Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Lexapro. HORRIBLE reaction. Help!  (Read 230 times)

0 Members and 1 Guest are viewing this topic.

Offline WorriedDude22

  • Newbie
  • *
  • Posts: 7
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Lexapro. HORRIBLE reaction. Help!
« on: December 11, 2013, 10:04:36 AM »
Long story short.  I moved to a new city last week and went to the doctor for a bacterial infection.  She saw I was on .25 xanax on my medical records and offered 20mg of Lexapro as a substitute like she was on.  Two days ago, I took my first pill.  About 30 minutes later I was dry heaving, diarrhea, chills that alternated with sweats, tingling all over my body, rapid heart rate, and I had to leave work later that day because I felt so sick.  I still feel like I'm in a fog like a zombie and feel like I'm really hungover.  Although I do feel better and I do have an appetite again.  At this point, I don't think I'm going to continue with Lexapro.  I think she put me on way too much way too fast for just anxiety.  After I told her what happened, she said to cut the pills in half and take 10mg every other day for a week, and then 10mg every day after.  I just don't think it's worth it.  Is this normal? I know side effects can be bad, but I don't think they should be that bad after ONE pill. I seriously felt like I had the flu.  Any advice???
Bookmark and Share

Offline marc

  • Community Greeter
  • Hero Member
  • *****
  • Posts: 7158
  • Country: us
  • Rec's: 61
  • Gender: Male
  • Mood: Busy
    Busy
    • Poke This Member
Re: Lexapro. HORRIBLE reaction. Help!
« Reply #1 on: December 11, 2013, 04:16:22 PM »
Sorry you had such a tough time. I would talk to a pharmacist or find a mental health physician and talk to them
about your reaction. You could also try a new physician.
Bookmark and Share
If you're going through hell, keep going.
Never, Never, Never, give up.

Online AncientMelody

  • Sr. Member
  • ****
  • Posts: 470
  • Rec's: 9
  • Personal text
    • Poke This Member
Re: Lexapro. HORRIBLE reaction. Help!
« Reply #2 on: December 11, 2013, 08:00:13 PM »
I'd personally be leery of continuing with this doctor after the way she handled this. I agree with Marc. I'm sorry you had such a terrible experience.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
917 Views
Last post July 16, 2008, 03:57:13 PM
by Xalatimo
7 Replies
966 Views
Last post December 27, 2010, 02:36:44 PM
by s3ptember
8 Replies
2031 Views
Last post March 21, 2011, 11:53:14 AM
by Carryon
2 Replies
1067 Views
Last post April 04, 2012, 04:50:21 PM
by plomeli
10 Replies
2383 Views
Last post November 30, 2012, 10:32:35 AM
by EclecticJoe
3 Replies
234 Views
Last post December 16, 2013, 03:58:33 PM
by insights

anything